Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tingling in fingertips & right leg
Feb 21, 2003

my viral load in non-detectable, and I take only Trizivir (1x2). Nothing showed up in my blood work, and I was diagnosed with carpell tunnel. My hands arew the same and it seems to have moved to my right side. Any idea what it could be? What is your take on supplements like MSM and glocosime for bones & joints.

Response from Dr. Henry

Neuropathy due to HIV drugs or HIV would rarely cause the symptoms you describe--an evaluation by your HIV doc or neurologist is the next step. The benefits of chondroitin and/or glucosamine are unclear though some studies have shown modest benefit in osteoarthritis/degenerative joint disease. KH



Previous
Sustiva dosing and nausea
Next
Neuropathy in the Feet

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement